# SDR R61A201208150423

- Difficulty date: August 15, 2012
- Submitted: August 20, 2012
- Operation: Air carrier
- Aircraft: N112HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000174
- Aircraft time: 13,901 hours, 11,003 cycles
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Bracket
- Part number: 14F0209205
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE AIRCRAFT WAS IN HEAVY CHECK MAINTENANCE FOUND THE NUMBER 2 ENGINE OUTBOARD EXHAUST COWL HOLD OPEN ROD BRACKET CRACKED.  MAINTENANCE REMOVED AND REPLACED THE NUMBER 2 ENGINE OUTBOARD EXHAUST COWL HOLD OPEN ROD BRACKET IAW EMB SRM 175 SRM 51-43-02.  THE AIRCRAFT IS OUT OF SERVICE IN HEAVY CHECK.
